C.R. Bard, Inc. (BASD) -3006260740 Titanium Dome Implantable Port, Groshong Single-Lumen, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Back to Search Results |
| Catalog Number |
0602850 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the litigation process that, on (b)(6) 2020, the patient underwent a port placement using the bardport titanium dome implantable port catheter via right internal jugular for chemotherapy.About three years, three months and eight days later, on (b)(6) 2023, the catheter allegedly fractured on the right side with migration to the right heart border.Subsequently, on the same day, the port was removed.However, the current status of the patient remains unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported catheter fracture, material separation and migration as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.